MathSciNet Relay Station
MathSciNet bibliographic data
MR870783 (88j:47007) 47A15 (46J10 47B38)
Trent, Tavan T. Invariant subspaces for operators in subalgebras of $L\sp \infty(\mu)$. Proc. Amer. Math. Soc. 99 (1987), no. 2, 268–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement